# SDR CALA2025042204135

- Difficulty date: April 19, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N69810
- Make and model: Boeing 737924ER
- Aircraft serial: 42744
- Aircraft time: 36,146 hours, 13,214 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: 9R3886
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IN FLT HYD SYS A QTY DECREASED TO 61PERCENT HYD B ALSO WAS DECREASING QTYS INCREASED ON LAND CREW REPORTED IN FLIGHT A SYSTEM HYD DROPPED TO 61 AND B SYSTEM DROPPED TO 81. WHEN CREW PULLED INTO GATE A SYS RETURNED TO 96 AND B TO 88. RAN ELEC PUMPS FOR 15 MIN AND QUANTITY AND PRESSURE HELD. FURTHER TS REQUIRED. WHEN WE GOT TO FLIGHT DECK HYDRAULIC QUANTITY WAS A 85 AND B WAS AT 81. WE TURNED ON A AND B ELECTRIC PUMP FOR APPROX. 20 MINUTES. CHECKED BOTH #1 AND #2 ENGINES AND WHEEL WELL FOR LEAKS, NO LEAKS NOTED. BOTH HYDRAULIC RESEVOIRS WERE FULL. WHEN ELECTRIC PUMPS WERE TURNED OFF HYDRAULICS QUANTITIES WERE AT A 101 B 95. NEED MORE TROUBLESHOOTING. PILOTS STATED THAT WHEN ENGINES WERE SHUT DOWN QUANTITIES JUMPED TO A85 AND B81. UPON TROUBLESHOOTING FOUND NO HEAD PRESSURE IN A OR B SYSTEM HYDRAULIC RESERVIOR. ATTEMPTED TO SERVICE WITH NITROGEN. NITROGEN WOULD NOT FILL THROUGH SCHRADER VALVE. FOUND THAT WITH APU RUNNING A AND B SYSTEM HEAD PRESSURE WOULD SHOW 20PSI BUT WOULD IMMEDIATLY DROP TO ZERO AFTER APU BLEED WAS SELECTED OFF. REMOVED AND REPLACED AIR CHARGING VALVE MANIFOLD ASSY REF 29-09-02. NITROGEN WOULD TAKE BUT NOT HOLD PRESSURE. REMOVED AND REPLACED A SYSTEM CROSS FITTING ASSY REF AMM 29-09-04. LEAK AND OP CKS GOOD.
